MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SPECTRA WAVEWRITER; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION SPECTRA WAVEWRITER; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1160
Medical Device Problem Codes Charging Problem (2892); Positioning Problem (3009)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient was experiencing difficulty charging her ipg.The patient underwent an ipg revision procedure wherein the ipg was relocated.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Correction to the initial mdr in fields h6: device code and d4.
 
Event or Problem Description

Brand Name
SPECTRA WAVEWRITER
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8264093
Report Number3006630150-2019-00116
Device Sequence Number14042813
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public08714729764465
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2020
Device Model NumberSC-1160
Device Catalogue NumberSC-1160
Device Lot Number340186
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR